# SDR ASOA051017

- Difficulty date: November 24, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N636AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 375
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 11631110129A
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI TO THE GATE IN MCN, THE EMERGENCY LIGHTS CAME ON WHILE IN THE ARM POSITION.  WHEN ON WAS SELECTED THE EMERGENCY LIGHTS TURNED OFF.  MAINTENANCE REMOVED AND REPLACED THE ANTI-ICE/MISCELLANEOUS 24VU LIGHT CONTROL PANEL.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
